# SDR ASOA04546

- Difficulty date: July 13, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE LEFT AND RIGHT INBOARD SEAT TRACK FROM FRAME 13 TO FRAME 17A WERE FOUND TO BE GOUGED AND CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT INBOARD SEAT TRACKS FROM FRAME 13 TO FRAME 18 IAW SRM 51-25-01 AND 51-25-04.  (M)
